Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2015, Article ID 703453, 3 pages
http://dx.doi.org/10.1155/2015/703453
Case Report

Diffuse Hair Loss Induced by Sertraline Use

1Department of Psychiatry, Kafkas University Medical Faculty, Kars, Turkey
2Department of Psychiatry, Atatürk University Medical Faculty, Erzurum, Turkey

Received 6 July 2015; Revised 27 August 2015; Accepted 2 September 2015

Academic Editor: Jaspreet S. Brar

Copyright © 2015 Yüksel Kıvrak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Mercke, H. Sheng, T. Khan, and S. Lippmann, “Hair loss in psychopharmacology,” Annals of Clinical Psychiatry, vol. 12, no. 1, pp. 35–42, 2000. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Kuloğlu, S. Korkmaz, N. Kılıç, S. Sağlam, M. G. Gürok, and M. Atmaca, “Olanzapine induced hair loss: a case report,” Bulletin of Clinical Psychopharmacology, vol. 22, no. 4, pp. 362–365, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. H. I. Kaplan and B. J. Sadock, Synopsis of Psychiatry. Behavioral Sciences/Clinical Psychiatry, Lippincott Williams & Wilkins, Baltimore, Md, USA, 8th edition, 1998.
  4. R. M. McLean and M. Harrison-Woolrych, “Alopecia associated with quetiapine,” International Clinical Psychopharmacology, vol. 22, no. 2, pp. 117–119, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. M. B. First, R. L. Spitzer, M. Gibbon, and J. B. W. Williams, Structured Clinical Interview for DSM-IV Axis I Disorders, Research Version, Non Patient Edition (SCID-I/NP), Biometrics Research, New York State Psychiatric Institute, New York, NY, USA, 2002.
  6. A. Çorapçıoğlu, Ö. Aydemir, M. Yıldız, and E. Köroğlu, DSM IV Eksen I Bozuklukları (SCID I) için Yapılandırılmış Klinik Görüşme-Klinik Versiyon, Hekimler Birliği Yayınevi, Ankara, Turkey, 1999.
  7. A. Ceylan, Ş. Özen, Y. Palancı et al., “Lise son sınıf öğrencilerinde anksiyete-depresyon düzeyleri ve zararlı alışkanlıklar: mardin çalışması,” Anadolu Psikiyatri Dergisi, vol. 4, pp. 144–150, 2003. View at Google Scholar
  8. Y. Kivrak, B. Karademir, H. Aygun et al., “The effect of agomelatine on the nociceptive system,” Klinik Psikofarmakoloji Bulteni, vol. 24, no. 3, pp. 220–225, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. O. Spigset, “Adverse reactions of selective serotonin reuptake inhibitors: reports from a spontaneous reporting system,” Drug Safety, vol. 20, no. 3, pp. 277–287, 1999. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Gautam, “Alopecia due to psychotropic medications,” Annals of Pharmacotherapy, vol. 33, no. 5, pp. 631–637, 1999. View at Publisher · View at Google Scholar · View at Scopus
  11. M. B. Brodin, “Drug-related alopecia,” Dermatologic Clinics, vol. 5, no. 3, pp. 571–579, 1987. View at Google Scholar · View at Scopus
  12. A. Rebora, “Changes in growth and distribution of hair associated with psychotropic drug use. Incidence and mechanisms,” CNS Drugs, vol. 8, no. 4, pp. 323–334, 1997. View at Publisher · View at Google Scholar · View at Scopus
  13. A. D. Ogilvie, “Hair loss during fluoxetine treatment,” The Lancet, vol. 342, no. 8884, p. 1423, 1993. View at Google Scholar · View at Scopus
  14. K. Hillmann and U. Blume-Peytavi, “Diagnosis of hair disorders,” Seminars in Cutaneous Medicine and Surgery, vol. 28, no. 1, pp. 33–38, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. D. A. R. Berker, A. G. Messenger, and R. D. Sinclair, “Disorders of Hair,” in Rook's Textbook of Dermatology, T. Burns, S. Breathnach, N. Cox, and C. Griffiths, Eds., vol. 63, pp. 1–120, Blackwell Science, Oxford, UK, 7th edition, 2004. View at Google Scholar
  16. M. L. Blankenship, “Drugs and alopecia,” Australasian Journal of Dermatology, vol. 24, no. 3, pp. 100–104, 1983. View at Publisher · View at Google Scholar · View at Scopus
  17. C. A. Naranjo, U. Busto, E. M. Sellers et al., “A method for estimating the probability of adverse drug reactions,” Clinical Pharmacology & Therapeutics, vol. 30, no. 2, pp. 239–245, 1981. View at Publisher · View at Google Scholar · View at Scopus
  18. K. Hedenmalm, A. Sundström, and O. Spigset, “Alopecia associated with treatment with selective serotonin reuptake inhibitors (SSRIs),” Pharmacoepidemiology and Drug Safety, vol. 15, no. 10, pp. 719–725, 2006. View at Publisher · View at Google Scholar · View at Scopus
  19. J. A. Bourgeois, “Two cases of hair loss after sertraline use,” Journal of Clinical Psychopharmacology, vol. 16, no. 1, pp. 91–92, 1996. View at Publisher · View at Google Scholar · View at Scopus